http://ir.sinica.edu.tw/handle/201000000A/36093
DC Field | Value | Language |
---|---|---|
dc.contributor | 數學研究所 | - |
dc.contributor.author | Ta Thi Hoai An | - |
dc.contributor.author | William Cherry | - |
dc.contributor.author | Julie Tzu-Yueh Wang | - |
dc.date.accessioned | 2020-10-21T01:28:26Z | - |
dc.date.available | 2020-10-21T01:28:26Z | - |
dc.date.issued | 2015 | - |
dc.identifier.issn | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0019-3577&DestApp=JCR&RQ=IF_CAT_BOXPLOT | - |
dc.identifier.uri | http://ir.sinica.edu.tw/handle/201000000A/36093 | - |
dc.description.sponsorship | 數學研究所 | - |
dc.language.iso | en | - |
dc.relation.ispartof | INDAGATIONES MATHEMATICAE-NEW SERIES 26(2), 329-336 | - |
dc.title | Supplement and Erratum to “Algebraic degeneracy of non-Archimedean analytic maps” | - |
dc.type | journal article | - |
dc.description.note | 已出版;[SCI];有審查制度 | - |
item.openairetype | journal article | - |
item.cerifentitytype | Publications | - |
item.fulltext | no fulltext | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_6501 | - |
item.grantfulltext | none | - |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.